# SDR DXTA2024111101097

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800081
- Aircraft time: 13,749 hours, 9,139 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG DOOR: CRUISING AT FL410 THE NOSE GEAR LANDING UNLOCK LIGHT CAME ON FOR ABOUT 1 SECOND AND A LOUD AND ABRUPT CLOSING OR OPENING AND CLOSING OF THE NOSE GEAR DOORS OCCURRED. CORRECTIVE ACTION; COMPLIED WITH MULTIPLE GEAR SWINGS WITH NO ISSUES NOTED. COMPLIED WITH THE TS GUIDE FOR A BUMP AND ALL CHECKS GOOD. STRUT MEASUREMENT IS CORRECT, MANUAL RELEASE CABLE IS RIG PROPERLY. DURING GEAR SWINGS COMPLIED WITH MANUAL RELEASE WITH NO ISSUES. ALL WORK DONE PER 680 AMM 32-00-00. NO FURTHER MAINTENANCE REQUIRED AT THIS TIME.
